MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAD, GROUNDING, UNIVERSAL, SPLIT, 9'

Medline Industries, LP MEDLINE; PAD, GROUNDING, UNIVERSAL, SPLIT, 9'
Catalog Number PAD9165
Medical Device Problem Codes Energy Output Problem (1431); Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the past couple weeks my ortho surgeon has complained about his cautery not working- no heat to the pencil.The only variance we could identify was the ground pad.Suspecting it¿s the ground pad.".
 
Additional Manufacturer Narrative
The customer stated that the ortho surgeon complained about his cautery not working- no heat to the pencil, and the customer suspected it¿s the ground pad.No sample or photo received for the investigation; finished good production records were reviewed, trending was reviewed, and the complaint was provided to the vendor for further evaluation.At this time medline cannot confirm the complaint as they were not able to investigate the issue.The cause was documented as sample required to determine cause, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PAD, GROUNDING, UNIVERSAL, SPLIT, 9'
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50898403
Report Number1417592-2026-50988
Device Sequence Number21509363
Product Code GEI
UDI-Device Identifier20193489082538
UDI-Public20193489082538
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K212093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAD9165
Device Lot Number2712405000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown